# SDR CALA2015070694050

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 51,107 hours, 11,433 cycles
- Engine: Pwa PW4056
- System (JASC): 2330 · Entertainment System
- Part: Module
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 1A IFE CONTROL BOX REPORTED OVERHEATED.  FOUND HOT AREA AROUND SEAT 1A IFE BOX.  CONNECTORS REMOVED, CAPPED & STOWED, OTHER ADJACENT COMPONENTS CONNECTORS REMOVED, CHECKED & REFITTED.   NO FURTHER SMELLS EVIDENT DURING OR POST DEACTIVATION. R & R SEAT POWER MODULE IAW AMM 23-81-08.
